# SDR AALA2020032329011

- Difficulty date: March 21, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,216 hours, 24,600 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: CREW REPORTED L-1 DOOR SLIDE GRIT FLAP HANGING OUT OF COVER. REPACKED GRIT BAR FLAP AS REQUIRED. OPS CHECKED GRIT BAR ARMING OK. IAW AMM 25-66-01.
